# SDR CA970715027

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5342
- System (JASC): 2150 · Cabin Cooling System
- Part: Supercharger
- Part number: 139312
- Condition: Failed
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B, I

## Discrepancy

(CAN) WHILE IN CRUISE SMOKE ENTERED THE CABIN THROUGH THE HEATING DUCTS. THE AIRCRAFT MADE AN EMERGENCY DESCENT AND LANDING. POST FLIGHT INSPECTION FOUND THE #1 ENGINE HARD TO ROTATE PRODUCING A GRINDING SOUND. THE #1 SUPERCHARGER WAS REPLACED AND THE AIRCRAFT R4TURNED TO SERVICE.
